mental-health-icon
Anxiety and depression
M going through anxiety and panic disorder since 3 months after having severe side effects from adr injection...my echo, angiography was normal except trop i and nt pro BNP which were elevated...I m also taking psychotherapy but everytime I get panic attack I rush to the hospital for ECG ..it comes normal with sinus tachycardia...m not able to tell my mind that it just my anxiety or panic attack nt heart attack..what should I do.
66 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

You should take treatment for Panic Disorder,so that this attack will not occur as frequently it is happening.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You need to follow JPMR exercise and 4-7-8 technique they both help u out
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Its anxiety disorder and have panic attacks and you need to take treatment of anxiety disorder.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.